# SDR HALA2011030900124

- Difficulty date: March 9, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,640 hours, 31,957 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284F
- Part serial: 2739
- Condition: Overheated
- Location: Nr 1
- Part time: 65,193 hours, 18,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG 1L IDG TEMP SENS DISPLAYED AT TOC IDG OUT L 177 R 81 IDG RISE L 135 R 9.  PERFORMED T/S IAW FIM 24-20-00/101 FIG 101-104. BPCU FAULTED LGCU.  R & R LGCU IAW AMM 24-22-02. RAN NR 1 ENG AND PERFORMED OPS CHECK OF IDG OPS CHECK GOOD.
